Alert archive / Florida / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 55, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 2, 1995, 5:15 PM EDT for Saint Lucie County, Florida. It was in force for 60 min.
The area
The counties it named.
The facts
- Issued
- Jul 2, 1995, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 2, 1995, 6:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Melbourne, FL
- Area
- Whole counties
County Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 84 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS01 KMLB 022118 RRA SVRMLB FLC111-022215- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 515 PM EDT SUN JUL 2 1995 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 615 PM EDT FOR PEOPLE IN THE FOLLOWING LOCATION... IN SOUTHEAST FLORIDA ...ST. LUCIE COUNTY ...AND THE ADJACENT COASTAL WATERS OF ST LUCIE COUNTY... AT 515 PM...MELBOURNE DOPPLER RADAR INDICATED A POSSIBLE SEVERE THUNDERSTORM JUST SOUTH OF WHITE CITY...MOVING NORTH AT 10 MPH. THIS STORM WILL MOVE INTO FORT PIERCE BY 530 PM. THIS STORM PRODUCED MARBLE SIZED HAIL IN PORT ST LUCIE AT 505 PM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE FOR DAMAGING WIND IN EXCESS OF 58 MPH...LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE OR IN MOBILE HOMES SHOULD MOVE INSIDE A STRONG BUILDING AND STAY AWAY FROM WINDOWS.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:31 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 2, 2:31 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 230 PM EDT SUN JUL 2 1995 RW/TRW DEVELOPING SRN FA WHERE CLOUD COVER NOT AS PLENTIFUL...SHOULD BE MORE DEVELOPMENT REST OF AFTERNOON AS MID/HIGH BKN TO OVC SKIES GETTING A FEW MORE BREAKS OF SUN. WEAK SHORTWAVE TO MOVE ACROSS N FL TONIGHT THEN RIDGE BUILDING ACROSS S FL THROUGH LOWER/MID LEVELS INTO TUE. WITH SUFF LOW LEVEL MOISTURE AND LOW LEVEL RIDGE AXIS S OF FA...STILL SHOULD SEE SCT RW/TRW DURING AFTERNOON AND EVE HOURS WITH EVENTUAL MOVEMENT TWD E COAST. WITH MOISTURE DECREASING INTO TUES WILL FORECAST SLIGHTLY LOWER POPS ON TUES. FORECAST FOR E COAST SEABREEZE CONTINUES TO GIVE ME TROUBLE...ON MON WILL KEEP AREA 1 WINDS SWLY AND THINK SRN COASTAL FA MAY BE ABLE TO COME AROUND SE DURING AFTERNOON. WILL STAY CLOSEST TO FAN NUMBERS. @1...VOLUSIA BREVARD INDIAN RIVER @2...LAKE SEMINOLE ORANGE OSCEOLA @3...OKEECHOBEE ST LUCIE MARTIN MCO 72/91/72/93 2423 DAB 71/91/72/92 3423 MLB 72/91/73/92 3423 GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 4:23 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 67 min |
| Jul 2, 7:43 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 53 min |
Nearby
Severe Thunderstorm Warnings in Florida, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.